# SDR TWRA9725

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND STAIRCASE EVAC LIGHT INOP.  U/D EXIT SIGN INOP.  REPLACED BATTERY PACK IN 'Z' ZONE AS PER MM 33-51-00.  OPS CHECKED GOOD.  (M)
